RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikhalev, Aleksandr Aleksandrovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 24

Number of views:
This page:3067
Abstract pages:4890
Full texts:2185
References:505
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person18591
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:mikhalev.alexander-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/224500

Publications in Math-Net.Ru
2016
1. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, Fundam. Prikl. Mat., 21:2 (2016),  3–35  mathnet  elib; J. Math. Sci., 237:2 (2019), 157–179
2015
2. A. S. Kuzmin, V. T. Markov, A. A. Mikhalev, A. V. Mikhalev, A. A. Nechaev, “Cryptographic algorithms on groups and algebras”, Fundam. Prikl. Mat., 20:1 (2015),  205–222  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 629–641
2012
3. A. V. Klimakov, A. A. Mikhalev, “Almost primitive elements of free nonassociative algebras of small ranks”, Fundam. Prikl. Mat., 17:1 (2012),  127–141  mathnet; J. Math. Sci., 185:3 (2012), 430–439  scopus
2010
4. A. A. Mikhalev, A. V. Mikhalev, A. A. Chepovskiy, “Primitive Elements of Free Commutative Non-associative Algebras and Free Anti-commutative Non-associative Algebras”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:4 (2010),  105–124  mathnet
2007
5. A. A. Mikhalev, A. V. Mikhalev, A. A. Chepovskii, K. Champagnier, “Primitive elements of free nonassociative algebras”, Fundam. Prikl. Mat., 13:5 (2007),  171–192  mathnet  mathscinet  zmath  elib; J. Math. Sci., 156:2 (2009), 320–335  elib  scopus
1996
6. E. A. Vassilieva, A. A. Mikhalev, “Free left-symmetric superalgebras”, Fundam. Prikl. Mat., 2:2 (1996),  611–613  mathnet  mathscinet  zmath
7. A. A. Zolotykh, A. A. Mikhalev, “Ranks of subalgebras of free Lie superalgebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 2,  36–40  mathnet  mathscinet  zmath
1995
8. A. A. Zolotykh, A. A. Mikhalev, “Endomorphisms of free associative algebras over commutative rings and their Jacobian matrices”, Fundam. Prikl. Mat., 1:1 (1995),  177–189  mathnet  mathscinet  zmath
9. A. A. Zolotykh, A. A. Mikhalev, “A basis for free shuffle superalgebras”, Uspekhi Mat. Nauk, 50:1(301) (1995),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:1 (1995), 225–226  isi
1994
10. A. A. Zolotykh, A. A. Mikhalev, “The rank of an element of a free Lie $(p)$-superalgebra”, Dokl. Akad. Nauk, 334:6 (1994),  690–693  mathnet  mathscinet  zmath; Dokl. Math., 49:1 (1994), 189–193
11. A. A. Zolotykh, A. A. Mikhalev, U. U. Umirbaev, “An example of a non-free Lie algebra of cohomological dimension 1”, Uspekhi Mat. Nauk, 49:1(295) (1994),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 254  isi
1993
12. A. A. Zolotykh, A. A. Mikhalev, “An endomorphism of a free Lie algebra that preserves the property of primitiveness of elements is an automorphism”, Uspekhi Mat. Nauk, 48:6(294) (1993),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 189–190  isi
13. A. A. Mikhalev, “Differential Lie superalgebras”, Uspekhi Mat. Nauk, 48:5(293) (1993),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 179–180  isi
14. A. A. Mikhalev, “Images of inner derivations of free Lie algebras and superalgebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 1,  35–38  mathnet  mathscinet  zmath
1992
15. A. A. Mikhalev, “On right ideals of a free associative algebra, generated by free colour Lie superalgebras and (P-)superalgebras”, Uspekhi Mat. Nauk, 47:5(287) (1992),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 196–197  isi
16. A. A. Mikhalev, “On fixed points of a free chromatic Lie superalgebra under the action of a finite group of linear automorphisms”, Uspekhi Mat. Nauk, 47:4(286) (1992),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 220–221  isi
17. A. A. Mikhalev, “Annihilators of an element of a free Lie algebra”, Uspekhi Mat. Nauk, 47:1(283) (1992),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:1 (1992), 262  isi
1991
18. A. A. Mikhalev, “Free colored Lie superrings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 10,  46–49  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:10 (1991), 42–44
19. A. A. Mikhalev, “Ado–Iwasawa theorem, graded Hopf algebras and residual finiteness of colored ($p-$) Lie superalgebras and their universal enveloping algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 5,  72–74  mathnet  mathscinet  zmath
1990
20. A. A. Mikhalev, “Embedding of Lie superalgebras of countable rank in Lie superalgebras with two generators”, Uspekhi Mat. Nauk, 45:6(276) (1990),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 162–163  isi
1989
21. A. A. Mikhalev, “A composition lemma and the word problem for color Lie superalgebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 5,  88–91  mathnet  mathscinet  zmath
1988
22. A. A. Mikhalev, “Subalgebras of free Lie $p$-superalgebras”, Mat. Zametki, 43:2 (1988),  178–191  mathnet  mathscinet  zmath; Math. Notes, 43:2 (1988), 99–106  isi
1986
23. A. A. Mikhalev, “Free color Lie superalgebras”, Dokl. Akad. Nauk SSSR, 286:3 (1986),  551–554  mathnet  mathscinet  zmath
1985
24. A. A. Mikhalev, “Subalgebras of free colored Lie superalgebras”, Mat. Zametki, 37:5 (1985),  653–661  mathnet  mathscinet  zmath; Math. Notes, 37:5 (1985), 356–360  isi

2015
25. M. M. Glukhov, M. V. Zaicev, A. S. Kuzmin, V. N. Latyshev, V. T. Markov, A. V. Mikhalev, A. A. Mikhalev, I. A. Chubarov, “Alexandr Alexandrovich Nechaev (7.8.1945–14.11.2014)”, Fundam. Prikl. Mat., 20:1 (2015),  3–7  mathnet  mathscinet; J. Math. Sci., 223:5 (2017), 495–497
2001
26. A. A. Irmatov, O. B. Lupanov, V. P. Maslov, V. M. Manuilov, A. A. Mikhalev, V. A. Sadovnichii, Yu. P. Solov'ev, E. V. Troitskii, A. T. Fomenko, “Aleksandr Sergeevitch Mischenko”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 5,  67–69  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021